Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Mood swings while on birth control, had hot and cold flashes, sleepiness. What should I do?

Hi, ok I m 18 years old. I got in birth control for the first time but it made me grumpy so I got off. That same month I had been off for about a week. My husband came home from Afghanistan. He was only here for a 5 days. We had sex like crazy all day every day he was here. Unprotected. 23-27 of December. My period was 4 days late. I started feeling sick, hot an cold flashes, hungry but nothing sounds as good as what I want, and sleepy alot more. I normally have my period on the 5th of every month but January month my period was on the 9th. It was different awful cramps , then my period was very light. Also it came and went away. I took a test on the 7th of January and it was negative could it have been to early?. Just wondering could I be pregant?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
thank for your query.
If you did not use birth control sincerely, and you had unprotected intercourse meanwhile, then yes, there are chances of pregnancy.
The period pattern you describe could be erratic on account of an early pregnancy.
Taking irregular birth control also causes abnormalities in your menstrual cycles.
YOu should repeat your urine pregnancy test to confirm.
Better still, consult a gynecologist for a definitive opinion
Also, switch over to a safer , more reliable contraceptive method.
take care
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor